# SDR ASAA2013020693839

- Difficulty date: February 6, 2013
- Submitted: February 8, 2013
- Operation: Air carrier
- Aircraft: N587AS
- Make and model: Boeing 737890
- Aircraft serial: 35684
- Aircraft time: 20,438 hours, 6,069 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Control Panel
- Part number: 6225129105
- Part serial: 16NT95
- Condition: Cracked
- Location: Radar Sys
- Part time: 20,438 hours, 6,069 cycles
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RADAR CONTROL PANEL CRACKED AROUIND IDNT BUTTON.  REPLACED RADAR CONTROL PANEL, REF M/M 34-43-91. TESTS NORMAL.
